

TECHNICAL PROGRAMME

THURSDAY 24th SEPTEMBER LAMBTON ROOM - MAIN PLENARY

- 8.00AM Registrations & Expo Open
- 9.30AM President's Welcome Peter Laurenson
- 9.35AM Vulnerable Leadership: Mental Health in the New Normal Greg Ward
- 10.00AM Construction Sector Accord Keynote Address - Chris Bunny - MBIE - Deputy Chief Executive, Building Resources & Markets
- 10.30AM Andrew Eagles Chief Executive NZGBC Subject to be confirmed

11.00AM Morning Tea Break - 30mins

- 11.30AM Building Policy The road ahead John Sneyd - General Manager MBIE -BSP
- 12.00PM Transforming Your Stress Into Business Success: How to take back control, regain balance and fuel your success. Linda Wells - Motivational Speaker
- 12.30PM Critical path The construction design algorithms are coming, what does that mean for building compliance professionals? Matt Bishop - BVT

1.00PM Lunch Break - 1 hour

2.00PM BRANZ Artisan Showcase - Transition to a low carbon economy Chelydra Percy & Grant Ford

3.00PM Afternoon Tea Break - 30mins

- 3.30PM Follow the Load Mike Stanton & Anthony Cook (Mitek)
- 4.00PM Business & Personal Succession Planning Tom Mahony - Mahony Horner Lawyers
- 4.30PM Event Finishes Intermission before BOND Networking
- 5.30PM BOND Cocktail Hour & Networking
- 6.30PM Gala Dinner
- 10.30PM Event Finishes

BREAK-OUT ROOM - FEATHERSTON ROOM

12.00PM Warmer Windows Please! Robert Campion - Technical Manager WGANZ John Burgess - Senior Scientist BRANZ

12.30PM Alternative Solution for Roofing Drainage NZ Metal Roofing Manufacturers Rod Newbold & Tim Strang



FRIDAY 25th SEPTEMBER

LAMBTON ROOM - MAIN PLENARY

- 7.45AM Tradies Breakfast Bacon Butties with BOINZ Expo Lobby Area
- 8.30AM Breakfast with BOINZ TV Show
- 9.30AM Simon Thomas MBIE National Manager Building System Assurance Strengthening our role in a fast changing world
- 10.00AM Quality issues from design to delivery Helen Davidson - Engineering NZ

10.30AM - Morning Tea Break (expo lobby area)

- 11.00AM Physical testing for bespoke facades Greg Simmons - Insol Ltd
- 11.30AM **GIB Showcase** Graeme Robertson - GIB

12.30PM- Lunch Break 1 hour

- 1.30PM Natural hazards and the Building Act Nathan Speir and Laura Bielby - Rice Speir
- 2.00PM Mapping Liquefaction prone ground Kiran Saligame - MBIE - Senior Geotechnical Engineer
- 2.30PM The 2020 Earth Building Standards, the pathway to get there, and their future Graeme North & Pat Mawson - EBANZ
- 3.00PM Engineers and councils working together using standard design documentation Martin Pratchett - Engineering NZ

3.30PM - Event Concludes



10.00AM - Building Products and the Building Code – a square peg into a round hole? John Gardiner & Peter Thorby- Building Confidence LTD

10.30AM - Morning Tea Break (expo lobby area)

11.00AM - External Fire Spread Compliance & Testing to NFPA285 Singh Kamboj - Technical Manager - James Hardie



PREMIER PARTNERS







BRONZE PARTNER

** Progamme subject to change. BOINZ reserves the right to amend this programme without notice.10.08.20

BRONZE PARTNER

RONZE PARTNER

Ē

ñ